Unrecognized side effect of statin treatment: unilateral blepharoptosis


Ertas F. S. , Ertas N. M. , Gulec S., Atmaca Y., Tanju S., Sener C., ...More

OPHTHALMIC PLASTIC AND RECONSTRUCTIVE SURGERY, vol.22, no.3, pp.222-224, 2006 (Peer-Reviewed Journal) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 3
  • Publication Date: 2006
  • Doi Number: 10.1097/01.iop.0000217573.90522.48
  • Journal Name: OPHTHALMIC PLASTIC AND RECONSTRUCTIVE SURGERY
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.222-224

Abstract

A 43-year-old man receiving statin monotherapy (10 mg atorvastatin) for hypercholesterolemia had unilateral blepharoptosis as the result of isolated myositis of the levator muscle. Statin-induced myositis in the levator muscle should be considered in the differential diagnosis of acquired unilateral blepharoptosis of unknown cause.